Alert archive / Oklahoma / Wind Advisories in 2022
Wind Advisory 10, NWS Tulsa, OK
NWS Tulsa, OK issued this wind advisory at Apr 12, 2022, 3:41 AM CDT for 13 counties in Oklahoma. It took effect at Apr 12, 2022, 12:00 PM CDT. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2022, 3:41 AM CDT (08:41 UTC)
- In effect from
- Apr 12, 2022, 12:00 PM CDT
- Expired
- Apr 13, 2022, 1:00 AM CDT
- In force
- 13 hr
- Issued by
- NWS Tulsa, OK
Counties Craig County, OK, Creek County, OK, Delaware County, OK, Mayes County, OK, Nowata County, OK, Okfuskee County, OK, Okmulgee County, OK, Ottawa County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 16 km from the middle of the area, began a volume at 08:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 8.7 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 125 J/kg
- Mixed-layer CIN
- -216 J/kg
- Mixed-layer LCL
- 1157 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 220 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
909 WWUS74 KTSA 120841 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 341 AM CDT Tue Apr 12 2022 ARZ001-002-010-011-121200- /O.NEW.KTSA.FG.Y.0002.220412T0841Z-220412T1200Z/ Benton-Carroll-Washington AR-Madison- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, and Huntsville 341 AM CDT Tue Apr 12 2022 ...DENSE FOG ADVISORY IN EFFECT UNTIL 7 AM CDT THIS MORNING... * WHAT...Visibility one quarter mile or less in dense fog. * WHERE...Benton, Carroll, Washington AR and Madison Counties. * WHEN...Until 7 AM CDT this morning. * IMPACTS...Visibilities are expected to be reduced to less than one quarter mile by the dense fog, creating hazardous driving conditions. PRECAUTIONARY/PREPAREDNESS ACTIONS... If driving, slow down, use your low beam headlights, and leave plenty of distance ahead of you. && $$ OKZ054>057-059-121200- /O.NEW.KTSA.WI.Y.0010.220412T1700Z-220413T0000Z/ Osage-Washington OK-Nowata-Craig-Pawnee- Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, and Pawnee 341 AM CDT Tue Apr 12 2022 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING... * WHAT...South winds 20 to 25 mph with gusts up to 40 mph expected. * WHERE...Osage, Washington OK, Nowata, Craig and Pawnee Counties. * WHEN...From noon today to 7 PM CDT this evening. * IMPACTS...Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
4 follow-up statements
330 WWUS74 KTSA 121148 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 648 AM CDT Tue Apr 12 2022 ARZ001-002-010-011-121300- /O.EXP.KTSA.FG.Y.0002.000000T0000Z-220412T1200Z/ Benton-Carroll-Washington AR-Madison- Including the cities of Rogers, Bentonville, Berryville, Eureka Springs, Fayetteville, Springdale, and Huntsville 648 AM CDT Tue Apr 12 2022 ...DENSE FOG ADVISORY WILL EXPIRE AT 7 AM CDT THIS MORNING... Visibilities have improved as south winds begin to increase. $$ OKZ054>057-059-130000- /O.CON.KTSA.WI.Y.0010.220412T1700Z-220413T0000Z/ Osage-Washington OK-Nowata-Craig-Pawnee- Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, and Pawnee 648 AM CDT Tue Apr 12 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS EVENING... * WHAT...South winds 20 to 25 mph with gusts up to 40 mph expected. * WHERE...Osage, Washington OK, Nowata, Craig and Pawnee Counties. * WHEN...From noon today to 7 PM CDT this evening. * IMPACTS...Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
831 WWUS74 KTSA 121540 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 1040 AM CDT Tue Apr 12 2022 OKZ060>062-064-067-130000- /O.EXA.KTSA.WI.Y.0010.220412T1700Z-220413T0000Z/ Tulsa-Rogers-Mayes-Creek-Wagoner- Including the cities of Tulsa, Claremore, Pryor, Sapulpa, and Wagoner 1040 AM CDT Tue Apr 12 2022 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...South winds 20 to 25 mph with gusts up to 40 mph expected. * WHERE...Tulsa, Rogers, Mayes, Creek and Wagoner Counties. * WHEN...From noon today to 7 PM CDT this evening. * IMPACTS...Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. && $$ OKZ054>057-059-130000- /O.CON.KTSA.WI.Y.0010.220412T1700Z-220413T0000Z/ Osage-Washington OK-Nowata-Craig-Pawnee- Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, and Pawnee 1040 AM CDT Tue Apr 12 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...South winds 20 to 25 mph with gusts up to 40 mph expected. * WHERE...Osage, Washington OK, Nowata, Craig and Pawnee Counties. * WHEN...From noon today to 7 PM CDT this evening. * IMPACTS...Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
184 WWUS74 KTSA 121648 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 1148 AM CDT Tue Apr 12 2022 OKZ058-063-065-066-130000- /O.EXA.KTSA.WI.Y.0010.220412T1700Z-220413T0000Z/ Ottawa-Delaware-Okfuskee-Okmulgee- Including the cities of Miami, Grove, Jay, Okemah, and Okmulgee 1148 AM CDT Tue Apr 12 2022 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...South winds 20 to 25 mph with gusts up to 40 mph expected. * WHERE...Ottawa, Delaware, Okfuskee and Okmulgee Counties. * WHEN...From noon today to 7 PM CDT this evening. * IMPACTS...Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. && $$ OKZ054>057-059>062-064-067-130000- /O.CON.KTSA.WI.Y.0010.220412T1700Z-220413T0000Z/ Osage-Washington OK-Nowata-Craig-Pawnee-Tulsa-Rogers-Mayes-Creek- Wagoner- Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, Pawnee, Tulsa, Claremore, Pryor, Sapulpa, and Wagoner 1148 AM CDT Tue Apr 12 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...South winds 20 to 25 mph with gusts up to 45 mph expected. * WHERE...Osage, Washington OK, Nowata, Craig and Pawnee Counties. * WHEN...From noon today to 7 PM CDT this evening. * IMPACTS...Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
234 WWUS74 KTSA 122015 NPWTSA URGENT - WEATHER MESSAGE National Weather Service Tulsa OK 315 PM CDT Tue Apr 12 2022 OKZ054>067-130415- /O.EXT.KTSA.WI.Y.0010.000000T0000Z-220413T0600Z/ Osage-Washington OK-Nowata-Craig-Ottawa-Pawnee-Tulsa-Rogers-Mayes- Delaware-Creek-Okfuskee-Okmulgee-Wagoner- Including the cities of Pawhuska, Bartlesville, Nowata, Vinita, Miami, Pawnee, Tulsa, Claremore, Pryor, Grove, Jay, Sapulpa, Okemah, Okmulgee, and Wagoner 315 PM CDT Tue Apr 12 2022 ...WIND ADVISORY NOW IN EFFECT UNTIL 1 AM CDT WEDNESDAY... * WHAT...South winds 20 to 25 mph with gusts up to 40 mph expected. * WHERE...Portions of east central and northeast Oklahoma. * WHEN...Until 1 AM CDT Wednesday. * IMPACTS...Winds this strong can make driving difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while driving. Be alert to sudden gusts of wind which may cause you to lose control of your vehicle. Extra attention should be given to cross winds and on bridges and overpasses. && $$ Stay tuned to NOAA weather radio,commercial radio or television for the latest information,forecasts,and warnings. For more information from the National Weather Service visit https://weather.gov/tsa
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this wind advisory went out at Apr 12, 12:14 AM CDT, 3 hours 27 minutes earlier.
Area forecast discussion, Apr 12, 12:14 AM CDT, 3 hours 27 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1214 AM CDT Tue Apr 12 2022 ...New AVIATION... .SHORT TERM... (The rest of tonight) Issued at 945 PM CDT Mon Apr 11 2022 The surface frontal boundary remained positioned from Southeast Oklahoma into Northwest Arkansas at mid evening. Along and south of the boundary...dewpoints in the 60s combined with the ongoing instability were aiding one remaining strong to severe storm near Daisy Oklahoma. All modes of severe weather remain possible with this storm. Also with the slower storm motion...periods of heavy rainfall with the potential of some localized flooding will be possible. Outside of this storm...increasing CIN was begin observed with the loss of daytime heating. Thus...any additional storms should become more elevated in nature. Latest short term guidance/CAMs data continue to suggest that the majority of the storm activity has already past...with mainly a slight chance of additional showers/storms continuing overnight as the surface boundary lifts back northward through the CWA. The greater potential through midnight should be with the ongoing storm in Southeast Oklahoma. The possibility then spreads to northwest Arkansas maybe seeing a shower/storm after midnight near the boundary. With the boundary lifting northward tonight...a return of southerly winds are expected along with increasing dewpoints and warming temperatures from south to north. Thus...low temps look to be over the next few hours across the CWA before the southerly flow kicks in over the region. Current forecast has a good handle with the return flow/temps/moisture for tonight. Thus...for the evening update have added slight adjustments to pops/wx grids based on current radar trends. && .LONG TERM... (Tomorrow through Monday) Issued at 209 PM CDT Mon Apr 11 2022 Moist Gulf air will surge back north Tuesday in response to a quickly approaching Pacific shortwave with entire area well withing the warm sector. A sharp dryline will become established west of I-35 as has been advertised for a few days now, but there are a number of factors that could keep much, if any, convection along the dry line in OK. Another consistent signal in the data has been for a subtropical shortwave to lift northeast relatively early in the day, forcing more widespread development in the warm sector across TX/LA into southern OK, which would likely place the OK portion of dry line within an area of subsidence. Most guidance continues to support this with limited development. The POP forecast for Tuesday mainly reflect potential associated with the southern wave, which will have some severe potential. In the event any storms fire on the dry line Tues afternoon, the conditional prob of severe weather is quite high. Will also see rather gusty winds Tuesday afternoon, fortunately we stay east of the dry line which limits fire weather concerns some. Higher chances of storms will eventually arrive in eastern Ok Tuesday night into Wednesday morning as Pacific front overtakes the dry line and sweeps through the area. These storms will also have severe potential, though the highest may end up being just east of the forecast area. Drier but cooler air behind the front along with gusty NW winds will raise the fire weather potential, though temperatures may stay below Red Flag criteria. Patter will remain unsettled through the weekend with another chance of showers and thunderstorms Easter weekend, with highest chances appearing to be Saturday. A trend toward well below normal temperatures may be shaping up early next week. && .AVIATION... (06Z TAFS) Issued at 1211 AM CDT Tue Apr 12 2022 Convection has dissipated across far southeast OK, with only a slim chance of development overnight as the surface front returns north and southerly flow returns. Local areas of IFR/LIFR cigs/vsbys expected across northwest Arkansas through the night, with cigs also lowering to MVFR/IFR across eastern Oklahoma. Some improvement expected going into the afternoon, with south winds becoming gusty with gusts of 30+ knots likely. Best chance of late day/early evening thunderstorms will be across the KMLC/KFSM sites. && .PRELIMINARY POINT TEMPS/POPS... TUL 57 67 38 67 / 30 30 0 0 FSM 63 74 41 70 / 50 70 0 0 MLC 60 75 40 71 / 30 30 0 0 BVO 53 66 35 65 / 40 30 0 0 FYV 58 70 35 66 / 50 80 0 0 BYV 60 71 39 65 / 50 80 10 0 MKO 59 71 38 67 / 30 40 0 0 MIO 56 66 36 63 / 40 60 0 0 F10 59 71 39 69 / 30 30 0 0 HHW 63 79 43 72 / 40 40 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && SHORT TERM...20 LONG TERM....14 AVIATION...18
Hazardous weather outlook, Apr 11, 7:43 PM CDT, 7 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 743 PM CDT Mon Apr 11 2022 ARZ001-002-010-011-019-020-029-OKZ049-053>076-121030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 743 PM CDT Mon Apr 11 2022 ...Severe Storm Potentials Continue This Evening... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Rest of This Evening and Tonight. TORNADO. RISK...Elevated. AREA...Southeast Oklahoma and West Central Arkansas. ONSET...Ongoing. SEVERE THUNDERSTORM. RISK...Significant. AREA... Southeast Oklahoma and West Central Arkansas. ONSET...Ongoing. AREA AT GREATEST RISK...South of a McAlester to Ozark Line. SIGNIFICANT WINDS. RISK...Limited. AREA...Eastern Oklahoma. ONSET...After Midnight. DISCUSSION... Strong to severe thunderstorms will continue to be possible across southeast Oklahoma and west central Arkansas this evening, mainly along and south of a boundary positioned from southeast Oklahoma into northwest Arkansas. The greater severe potentials are expected mainly along and south of a line from McAlester Oklahoma to Ozark Arkansas. Large hail to the size of baseballs, damaging wind gusts to 70 mph, and also a tornado potential will continue to be possible with these storms. Majority of this activity is forecast to push east of the region by midnight, with slight chances and weakening severe potentials remaining possible in northwest Arkansas after midnight. Also overnight tonight, the boundary is forecast to lift back north of the region with a return of breezy to gusty southerly winds late tonight into Tuesday. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. TUESDAY...Thunderstorm Potential...Very High Fire Weather Potential...High Wind Potential. WEDNESDAY...Severe Thunderstorm Potential...Very High Fire Weather Potential...High Wind Potential. THURSDAY...No Hazards. FRIDAY THROUGH SUNDAY...Thunderstorm Potential...Very High Fire Weather Potential...High Wind Potential. EXTENDED DISCUSSION... Tuesday and Wednesday may both feature organized severe weather across eastern Oklahoma and northwest Arkansas. Tuesday's threat is highly conditional, with the main question being how many storms develop either ahead of a dryline expected to be near the Interstate 35 corridor during the afternoon or across southeast Oklahoma and into northwest Arkansas. An unstable airmass and sufficient wind shear will be in place across the area, and any storms that are able to develop will have a good chance to strengthen to severe levels. Large hail, damaging winds and tornadoes will all be possible tomorrow, but again, the overall threat will be contingent on thunderstorms developing at all. A cold front will sweep across the region Wednesday, with additional strong to severe thunderstorms likely to develop along it and sweep through the area. Strong winds and drier conditions west of the cold front will increase fire weather concerns Wednesday afternoon. The potential for showers and storms will return over the weekend as another frontal boundary moves into the region. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Apr 11, 9:57 PM CDT, 5 hours 44 minutes before
Special Weather Statement
National Weather Service Tulsa OK
957 PM CDT Mon Apr 11 2022
OKZ049-073-120330-
Pittsburg OK-Pushmataha OK-
957 PM CDT Mon Apr 11 2022
...A strong thunderstorm will impact portions of northwestern
Pushmataha and south central Pittsburg Counties through 1030 PM
CDT...
At 957 PM CDT, Doppler radar indicated a strong thunderstorm 7 miles
northwest of Daisy. This storm was nearly stationary.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Pittsburg...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 1100 PM CDT for southeastern
Oklahoma.
&&
LAT...LON 3439 9577 3440 9578 3450 9578 3451 9567
3459 9567 3459 9588 3467 9588 3468 9589
3471 9586 3460 9555
TIME...MOT...LOC 0257Z 219DEG 3KT 3459 9585
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHSpecial weather statement, Apr 11, 10:57 PM CDT, 4 hours 44 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1057 PM CDT Mon Apr 11 2022
OKZ049-073-075-120430-
Pittsburg OK-Latimer OK-Pushmataha OK-
1057 PM CDT Mon Apr 11 2022
...A strong thunderstorm will impact portions of northwestern
Pushmataha, southwestern Latimer and south central Pittsburg Counties
through 1130 PM CDT...
At 1056 PM CDT, Doppler radar indicated a strong thunderstorm 5 miles
northwest of Stanley, moving east at 35 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Clayton... Clayton Lake State Park...
Stanley... Tuskahoma...
Yanush... Sardis...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3449 9556 3465 9568 3475 9528 3452 9520
TIME...MOT...LOC 0356Z 259DEG 29KT 3459 9554
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 7:05 PM CDT | Tornado Warning | TSA | Latimer, LeFlore | 40 min |
| Apr 11, 7:12 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 48 min |
| Apr 11, 7:45 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 45 min |
| Apr 11, 7:50 PM CDT | Tornado Warning | TSA | Choctaw, Pushmataha | 40 min |
| Apr 11, 7:54 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 51 min |
| Apr 11, 8:12 PM CDT | Special Weather Statement | TSA | LeFlore | 48 min |
| Apr 11, 8:17 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore | 42 min |
| Apr 11, 8:28 PM CDT | Tornado Warning | TSA | Choctaw, Pushmataha | 26 min |
| Apr 11, 8:32 PM CDT | Special Weather Statement | TSA | LeFlore | 28 min |
| Apr 11, 8:40 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 21 min |
| Apr 11, 8:51 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 39 min |
| Apr 11, 9:20 PM CDT | Special Weather Statement | TSA | LeFlore | 25 min |
| Apr 11, 9:57 PM CDT | Special Weather Statement | TSA | Atoka | 33 min |
| Apr 11, 10:05 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg, Pushmataha | 55 min |
| Apr 11, 10:15 PM CDT | Tornado Warning | TSA | Pushmataha | 45 min |
| Apr 11, 10:46 PM CDT | Tornado Warning | TSA | Pushmataha | 28 min |
| Apr 11, 10:57 PM CDT | Special Weather Statement | TSA | Pushmataha | 33 min |
| Apr 11, 10:59 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 49 min |
Nearby
Wind Advisories in Oklahoma, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.